数学研究通讯

2019, v.35(03) 193-207

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

A Nearly Analytic Discrete Method for One-dimensional Unsteady Convection-dominated Diffusion Equations
A Nearly Analytic Discrete Method for One-dimensional Unsteady Convection-dominated Diffusion Equations

KIM YON-CHOL;YUN NAM;CHAI DONG-HO;

摘要(Abstract):

In this paper, a nearly analytic discretization method for one-dimensional linear unsteady convection-dominated diffusion equations and viscous Burgers' equation as one of the nonlinear equation is considered. In the case of linear equations,we find the local truncation error of the scheme is O(τ~2+ h~4) and consider the stability analysis of the method on the basis of the classical von Neumann's theory. In addition, the nearly analytic discretization method for the one-dimensional viscous Burgers' equation is also constructed. The numerical experiments are performed for several benchmark problems presented in some literatures to illustrate the theoretical results. Theoretical and numerical results show that our method is to be higher accurate and nonoscillatory and might be helpful particularly in computations for the unsteady convection-dominated diffusion problems.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): Foundation (62120170) of the IMSAS

作者(Author): KIM YON-CHOL;YUN NAM;CHAI DONG-HO;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享